# SDR SIMA200711011

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 8,008 hours, 7,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 14538111001
- Condition: Dented
- Location: Zone 200
- Part time: 8,008 hours, 7,396 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE INSPECTION REVEALED DENT AFT OF FRAME 10 BETWEEN STRINGER 2R AND CENTER LINE ABOVE WINDOW.  REMOVED AND REPLACED RIB AT FRAME 10 ABOVE WINDOW IAW EMB SRM 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
